# SDR QMLA2020100520051

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N135NP
- Make and model: Urocop EC135T1
- Aircraft serial: 0068
- Aircraft time: 6,010 hours, 21,093 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 011010640
- Part serial: 23822495
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: H, B
- Precautionary procedure: C

## Discrepancy

HTAWS FAILED FOLLOWED BY THE GNS 530 FOLLOWED BY THE TECHNOSONIC HEAD IN MEDICAL COMPARTMENT WITH SMOKE.  INSPECTED WIRING AND CONNECTORS, NO VISIBLE DAMAGE.  DETERMINED INTERNAL SHORT IN GARMIN 530 WHICH CAUSED SMOKE AND SMELL IN CABIN.  REMOVED AND REPLACED GARMIN 530.  ALL SYSTEMS OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
